Journal of Theoretical Probability

, Volume 18, Issue 1, pp 43–77 | Cite as

Absolute Continuity of Joint Laws of Multiple Stable Stochastic Integrals

  • Jean-Christophe Breton

We are interested in the laws of multiple stable stochastic integrals defined by LePage series representation in references(3,10,11). We continue the study started in Ref. 3 and give conditions ensuring absolute continuity of joint laws of stable integrals. To this end, we apply a stratification method on the Skorohod space on which we first take back the problem.


Multiple stable stochastic integrals random measure LePage representation absolute continuity stratification method Skorohod space 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. Billingsley, P. (1968). Convergence of Probability Measures, Wiley.Google Scholar
  2. Breton, J.-C. 2002Absolue Continuité des lois jointes des intégrales stables multiples.C. R. Acad. Sci. Paris Sér. I Math.334135138in frenchGoogle Scholar
  3. Breton, J.-C. 2002Multiple stable stochastic integrals: Series representation and absolute continuity of their lawJ. Theoret. Probab.15877901Google Scholar
  4. Davydov, Y. A., Lifshits, M. A. 1985Stratification method in some probability problemsJ. Soviet. Math.3127962858Google Scholar
  5. Davydov, Y. A. 1991On distributions of multiple Wiener-Itô integralsTheory Probab. Appl.352737Google Scholar
  6. Davydov, Y. A., Lifshits, M. A., and Smorodina, N. V. (1998). Local Properties of Distributions of Stochastic Functionals, American Mathematical Society.Google Scholar
  7. Krakowiak, W., Szulga, J. 1988A multiple stochastic integral with respect to a p-strictly stable random measureAnn. Probab.16764777Google Scholar
  8. Kwapień, S., Woyczyński, W. A. 1987Double stochastic integrals, random quadratic forms and random series in Orlicz spacesAnn. Probab.1510721096Google Scholar
  9. Rosiński, J., Woyczyński, W. A. 1986On Itô stochastic integration with respect to stable motion: Inner clock, integrability of sample paths, double and multiple integralsAnn. Probab.14271286Google Scholar
  10. Samorodnitsky, G., Szulga, J. 1989An asymptotic evaluation of the tail of a multiple symmetric α-stable integralAnn. Probab.1715031520Google Scholar
  11. Samorodnitsky, G., Taqqu, M. S. 1990Multiple stable integrals of Banach-valued functionJ. Theoret. Probab.3267287Google Scholar
  12. Samorodnitsky, G., and Taqqu, M. S. (1994). Stable Non-Gaussian Random Processes, Chapman and Hall.Google Scholar
  13. Shigekawa, I. 1980Derivative of Wiener functionals and absolute continuity of induced measuresJ. Math. Kyoto Univ.20263289Google Scholar
  14. Surgailis, D. 1985On the multiple stable integralsZ. Wahrsch. verw. Gebiete70621632Google Scholar

Copyright information

© Springer 2005

Authors and Affiliations

  1. 1.Laboratoire de Mathématiques et ApplicationsUniversité de La RochelleLa Rochelle cedexFrance

Personalised recommendations